Summit Agenda

Please note that while the event’s beginning and ending times are set, slight adjustments to the rest of the agenda might be necessary.

DAY 1

3 october 2023

DAY 2

4 october 2023

10:00 AM 

Welcome and registration

 

11:30 AM 

Lunch

75 min

01:00 PM 

Keynote

120 min

 

03:00 PM 

Networking break

20 min

03:20 PM
04:50 PM 

Speaker Switch

5 min

04:55 PM 

Scale your Web Server

75 min

by Add Komoncharoensiri

Take the survey

07:30 PM 

Dinner and Party! 🎉

180 min

 

07:00 AM 

Breakfast

 

09:40 AM

Networking break

20 min

10:00 AM 
11:30 AM 

Lunch & Topic Corners

90 min

Topic Corners:

  • Qodly.com. Discover the new low-code cloud platform.

    15 min

  • How to successfully onboard new, young 4D developers from those who are doing it.

    15 min

01:00 PM 
02:30 PM 

Speaker switch

15 min

04:15 PM 

Reception & Topic Corners

Topic Corners:

  • Passing the Baton: Ensuring Sustainable Success for Your Apps

    15 min

  • Qodly.com. Discover the new low-code cloud platform.

    15 min